About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 352927, 10 pages
http://dx.doi.org/10.1155/2013/352927
Research Article

Some Common Coupled Fixed Point Results for Generalized Contraction in Complex-Valued Metric Spaces

1Department of Mathematics, King Abdulaziz University, Jeddah, Saudi Arabia
2Department of Mathematics, COMSATS Institute of Information Technology, Chak Shahzad, Islamabad, Pakistan
3Università Degli Studi di Palermo, Dipartimento di Matematica e Informatica, Via Archirafi 34,90123 Palermo, Italy

Received 11 April 2013; Revised 22 May 2013; Accepted 22 May 2013

Academic Editor: Erdal Karapinar

Copyright © 2013 Marwan Amin Kutbi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [5 citations]

The following is the list of published articles that have cited the current article.

  • Manish Jain, Kenan Tas, and Neetu Gupta, “Coupled common fixed point results involving (phi, psi)-contractions in ordered Generalized metric spaces with application to integral equations,” Journal of Inequalities and Applications, vol. 2013, no. 1, pp. 372, 2013. View at Publisher · View at Google Scholar
  • Kenan Tas, “An original coupled coincidence point result for a pair of mappings without MMP,” Journal of Inequalities and Applications, 2014. View at Publisher · View at Google Scholar
  • Marwan Amin Kutbi, Jamshaid Ahmad, Akbar Azam, and Ahmed Saleh Al-Rawashdeh, “Generalized Common Fixed Point Results via Greatest Lower Bound Property,” Journal of Applied Mathematics, vol. 2014, pp. 1–11, 2014. View at Publisher · View at Google Scholar
  • Marwan Amin Kutbi, Muhammad Arshad, Jamshaid Ahmad, and Akbar Azam, “Generalized Common Fixed Point Results with Applications,” Abstract and Applied Analysis, vol. 2014, pp. 1–7, 2014. View at Publisher · View at Google Scholar
  • Marwan Amin Kutbi, Jamshaid Ahmad, Mujahid Abbas, and Muhammad Arshad, “Tripled Coincidence and Common Fixed Point Results for Two Pairs of Hybrid Mappings,” Abstract and Applied Analysis, vol. 2014, pp. 1–11, 2014. View at Publisher · View at Google Scholar